Unfortunately, this deal is no longer available

Calpol infant sugar free suspension Strawberry flavour - £2.85 (NP + £4.49) (£2.28 S&S) @ Amazon

Posted 7th Nov 2021

This deal is expired. Here are some options that might interest you:

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache and other aches and pains. This product is intended for use in children aged 2 months to 6 years. Contains Paracetamol. Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.

Amazon Delivery & Returns Information

The following delivery costs are for orders fulfilled by Amazon. Delivery costs charged by third-party sellers on Amazon may vary, shown at checkout.

If you're a UK customer, you can get unlimited One-Day Delivery at no extra cost as part of Amazon Prime. No minimum spend is required to qualify.

Orders that include £10 or more of eligible books qualify for FREE Delivery. All orders of £20 or more of eligible items across any product category also qualify for FREE Delivery in the UK.

Standard Pickup to any Pickup Location across any product category, qualifies for FREE Standard Pickup. Terms and Conditions apply.

Media costs £3.99 per delivery. Media consists of books, music, DVD, video games and software. All other product categories cost £4.99 per delivery. There is no extra cost for Amazon Prime members

For the 2021 holiday season, returnable items purchased between November 1st and December 31st can be returned until January 31st, 2022

Please see Footer of Amazon page for further information on Delivery, Returns and Amazon Prime.
Community Updates
Andy
  • Tough on pain but gentle on little tummies
  • Gets to work on fever in 15 minutes
  • Pain and fever relief
  • Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature)

Safety Information:

Do not store above 25°C. Keep container in outer carton. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months

Ingredients:

Active ingredient: Paracetamol 120 mg per 5 ml. Other ingredients: Maltitol liquid (E965), Sorbitol liquid (non crystallising) (E420), Glycerol, Microcrystalline cellulose and carmellose sodium, Xanthan gum, Ethyl parahydroxybenzoate (E214), Methyl parahydroxybenzoate (E218), Propyl parahydroxybenzoate (E216), Polysorbate 80, Strawberry Flavour 500286E (containing propylene glycol (E1520) and benzyl alcohol), Carmoisine (E122) and Purified water.

Dosage:

For the relief of fever after vaccination at 2, 3 and 4 months - read the enclosed leaflet.

For the relief of pain and other causes of fever:

Children aged 2-3 months
Child's Age: 2-3 months, How much: 2.5 ml - If necessary, after 4-6 hours, give a second 2.5 ml dose

• Do not give to babies less than 2 months old.
• Only give if your baby weighs over 4 kg and was born after 37 weeks.
• Leave at least 4 hours between doses.
• Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist.


Children aged 3 months - 6 years
Child's Age: 3-6 months, How much: 2.5 ml, How often (in 24 hours): Up to 4 times
Child's Age: 6-24 months, How much: 5 ml, How often (in 24 hours): Up to 4 times
Child's Age: 2-4 years, How much: 7.5 ml (5 ml + 2.5 ml), How often (in 24 hours): Up to 4 times
Child's Age: 4-6 years, How much: 10 ml (5 ml + 5 ml), How often (in 24 hours): Up to 4 times

• Do not give more than 4 doses in any 24 hour period.
• Leave at least 4 hours between doses.
• Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Top comments
58 Comments
Post a comment